MathSciNet Relay Station
MathSciNet bibliographic data
MR2663638 (2011g:60186) 60K35 (92D30)
Trapman, Pieter The growth of the infinite long-range percolation cluster. Ann. Probab. 38 (2010), no. 4, 1583–1608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement